# SDR 2006FA0000579

- Difficulty date: April 20, 2006
- Submitted: June 13, 2006
- Operation: General aviation
- Aircraft: N435B
- Make and model: Dhav DHC3
- Aircraft serial: 183
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 12,295 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE STRUTS (DOOR POSTS) CORRODED THROUGH FROM INSIDE OUT.  THIS IS THE SAME DESIGN AS THE DOOR POST THAT ARE REQUIRED BY AD TO BE REPLACED EVERY 15 YEARS OR INSPECTED ANNUALLY BY ULTRASOUND.  (K)
